# SDR YENA20150217022

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 38,951 hours, 13,807 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE FLIGHT LEVEL 360 ECAM GREEN HYD LEVEL. GREEN HYD SYSTEM SHOWED 0 FLUID.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY. FOUND LT CASE DRAIN GREEN SYSTEM LINE IN LT MLG BAY CHAFED. PERFORMED PERMA SWEDGE REPAIR IAW AMM 20-23-11. SERVICED GREEN HYDRAULIC SYS AND PERFORMED LEAK CHECK IAW AMM 12-12-29. ALSO PERFORMED BLEED OF GREEN SYS IAW AMM 29-00-00-870-003-A. ALL GREEN SYS OPERATIONS FOUND NORMAL AND NO LEAKS AT THIS TIME.  MANUAL EXTENSION OF LANDING GEAR WAS EXECUTED FOR GREEN HYD LOW ECAM. PERFORMED AMM TASK 32-00-00-860-002-A TO PUT THE LANDING GEAR SYS BACK INTO THE NORMAL MODE. OPS CHECK NORMAL.
